# SDR USAAF96006

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

GRR - FL 400 - CREW REPORTED, THAT THE LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE ON GEAR EXTENSION.  CREW PERFORMED A TOWER FLY-BY AND DECLARED AN EMERGENCY.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED A BURNED OUT LIGHT BULB.  (M)
